Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Pages 1162–1177 (Mi zvmmf9829)  

Asymptotic distribution of the eigenvalues and eigenfunctions in basic boundary value oscillation problems in hemitropic elasticity

Yu. A. Bezhuashvili, R. V. Rukhadze

Georgian Technical University

Abstract: The basic boundary value oscillation problems for a three-dimensional elastic medium bounded by a closed surface are considered. Asymptotic formulas are derived for the eigenvalue and eigenfunction distributions in the problems.

Key words: hemitropic elasticity problems, Carleman method, oscillation theory, asymptotic distributions of eigenvalues and eigenfunctions.

DOI: https://doi.org/10.7868/S0044466913070065

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 984–999

Bibliographic databases:

UDC: 519.63+517.958:539.3
Received: 10.07.2012

Citation: Yu. A. Bezhuashvili, R. V. Rukhadze, “Asymptotic distribution of the eigenvalues and eigenfunctions in basic boundary value oscillation problems in hemitropic elasticity”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1162–1177; Comput. Math. Math. Phys., 53:7 (2013), 984–999

Citation in format AMSBIB
\Bibitem{BezRuk13}
\by Yu.~A.~Bezhuashvili, R.~V.~Rukhadze
\paper Asymptotic distribution of the eigenvalues and eigenfunctions in basic boundary value oscillation problems in hemitropic elasticity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1162--1177
\mathnet{http://mi.mathnet.ru/zvmmf9829}
\crossref{https://doi.org/10.7868/S0044466913070065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255245}
\elib{https://elibrary.ru/item.asp?id=19124102}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 984--999
\crossref{https://doi.org/10.1134/S0965542513070063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880725791}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9829
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:36
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021